# SDR SWIA202265966

- Difficulty date: June 8, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N205SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000636
- Aircraft time: 13,664 hours, 7,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IS CRACKED AT LH SIDE BELLY PANEL RIB 52 ATTACH POINT.     (C-CHECK RO 6/23/2022)    REMOVED AND REPLACED L ANGLE AT LH SIDE BELLY PANEL RIB 52 REF SRM 51-40-08.
